Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 53, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 25, 2017, 3:54 AM CDT. It took effect at Jul 25, 2017, 4:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2017, 3:54 AM CDT (08:54 UTC)
- In effect from
- Jul 25, 2017, 4:00 PM CDT
- Expired
- Jul 26, 2017, 7:00 PM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
570 WHUS73 KGRB 250854 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 AM CDT TUE JUL 25 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED LATER THIS AFTERNOON INTO WEDNESDAY... .SOUTHERLY WINDS WILL INCREASE AHEAD OF A FRONTAL BOUNDARY APPROACHING THE WESTERN GREAT LAKES REGION THIS AFTERNOON. A PROLONGED PERIOD OF GUSTY WINDS WILL CAUSE WAVES TO BUILD UP ON SOUTHERN FACING BEACHES TONIGHT. ALTHOUGH WINDS WILL DIMINISH WEDNESDAY MORNING, WAVES WILL STAY ELEVATED THROUGH THE AFTERNOON ON THE LAKE MICHIGAN NEARSHORE WATERS. LMZ521-522-251700- /O.NEW.KGRB.SC.Y.0053.170725T2100Z-170726T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 354 AM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT WEDNESDAY. * WINDS...SOUTH 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES...1 TO 3 FEET THIS AFTERNOON, INCREASING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-251700- /O.NEW.KGRB.SC.Y.0053.170725T2100Z-170726T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 354 AM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT WEDNESDAY. * WINDS...SOUTH 15 TO 25 KNOTS THIS AFTERNOON, INCREASING TO 30 KNOTS TONIGHT. * WAVES...2 TO 4 FEET THIS AFTERNOON, INCREASING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
7 follow-up statements
090 WHUS73 KGRB 251632 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1132 AM CDT TUE JUL 25 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED LATER THIS AFTERNOON INTO WEDNESDAY... .SOUTHERLY WINDS WILL INCREASE AHEAD OF A FRONTAL BOUNDARY APPROACHING THE WESTERN GREAT LAKES REGION THIS AFTERNOON. A PROLONGED PERIOD OF GUSTY WINDS WILL CAUSE WAVES TO BUILD UP ON SOUTHERN FACING BEACHES TONIGHT. ALTHOUGH WINDS WILL DIMINISH WEDNESDAY MORNING, WAVES WILL STAY ELEVATED THROUGH THE AFTERNOON ON THE LAKE MICHIGAN NEARSHORE WATERS. LMZ521-522-260045- /O.CON.KGRB.SC.Y.0053.170725T2100Z-170726T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1132 AM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS THIS AFTERNOON AND TONIGHT. * WAVES...1 TO 3 FEET THIS AFTERNOON, INCREASING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-260045- /O.CON.KGRB.SC.Y.0053.170725T2100Z-170726T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1132 AM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS THIS AFTERNOON, INCREASING TO 30 KNOTS TONIGHT. * WAVES...2 TO 4 FEET THIS AFTERNOON, INCREASING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
351 WHUS73 KGRB 252030 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT TUE JUL 25 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED LATER ON TONIGHT INTO WEDNESDAY... .SOUTHERLY WINDS WILL INCREASE AHEAD OF A FRONTAL BOUNDARY APPROACHING THE WESTERN GREAT LAKES REGION THIS EVENING. A PROLONGED PERIOD OF GUSTY WINDS WILL CAUSE WAVES TO BUILD UP ON SOUTHERN FACING BEACHES LATER ON TONIGHT. ALTHOUGH WINDS WILL DIMINISH WEDNESDAY MORNING, WAVES WILL STAY ELEVATED THROUGH THE AFTERNOON ON THE LAKE MICHIGAN NEARSHORE WATERS. LMZ521-522-260430- /O.CON.KGRB.SC.Y.0053.170725T2100Z-170726T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 330 PM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 20 KNOTS...WITH A FEW HIGHER GUSTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-260430- /O.CON.KGRB.SC.Y.0053.170725T2100Z-170726T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 330 PM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS...INCREASING TO 30 KNOTS LATE TONIGHT. * WAVES...2 TO 4 FEET...INCREASING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
257 WHUS73 KGRB 260230 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CDT TUE JUL 25 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED LATER ON TONIGHT INTO WEDNESDAY... .SOUTHERLY WINDS WILL INCREASE AHEAD OF A FRONTAL BOUNDARY APPROACHING THE WESTERN GREAT LAKES REGION OVERNIGHT. A PROLONGED PERIOD OF GUSTY WINDS WILL CAUSE WAVES TO BUILD UP ON SOUTHERN FACING BEACHES. ALTHOUGH WINDS WILL DIMINISH WEDNESDAY MORNING, WAVES WILL STAY ELEVATED THROUGH THE AFTERNOON ON THE LAKE MICHIGAN NEARSHORE WATERS. LMZ521-522-261030- /O.CON.KGRB.SC.Y.0053.000000T0000Z-170726T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 930 PM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 20 KNOTS...WITH A FEW HIGHER GUSTS. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-261030- /O.CON.KGRB.SC.Y.0053.000000T0000Z-170726T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 930 PM CDT TUE JUL 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET...INCREASING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
751 WHUS73 KGRB 260846 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 AM CDT WED JUL 26 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY... .SOUTHERLY WINDS ARE EXPECTED AHEAD OF A FRONTAL BOUNDARY APPROACHING THE WESTERN GREAT LAKES REGION TODAY. A PROLONGED PERIOD OF GUSTY WINDS WILL CAUSE WAVES TO BUILD UP ON SOUTHERN FACING BEACHES. ALTHOUGH WINDS WILL DIMINISH THIS MORNING, WAVES WILL STAY ELEVATED THROUGH THE EARLY EVENING HOURS ON THE LAKE MICHIGAN NEARSHORE WATERS. LMZ541>543-261700- /O.EXT.KGRB.SC.Y.0053.000000T0000Z-170727T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 346 AM CDT WED JUL 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS...BECOMING SOUTHWEST AND DIMINISHING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-261500- /O.CON.KGRB.SC.Y.0053.000000T0000Z-170726T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 346 AM CDT WED JUL 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...SOUTH 15 TO 25 KNOTS...BECOMING SOUTHWEST. * WAVES...3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
695 WHUS73 KGRB 261454 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CDT WED JUL 26 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY... .SOUTHERLY WINDS ARE EXPECTED AHEAD OF A FRONTAL BOUNDARY APPROACHING THE WESTERN GREAT LAKES REGION TODAY. A PROLONGED PERIOD OF GUSTY WINDS WILL CAUSE WAVES TO BUILD UP ON SOUTHERN FACING BEACHES. ALTHOUGH WINDS WILL SLOWLY DIMINISH THIS MORNING, WAVES WILL STAY ELEVATED THROUGH THE EARLY EVENING HOURS ON THE LAKE MICHIGAN NEARSHORE WATERS. LMZ521-522-261700- /O.EXT.KGRB.SC.Y.0053.000000T0000Z-170726T1700Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 954 AM CDT WED JUL 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET...DIMINISHING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-262300- /O.CON.KGRB.SC.Y.0053.000000T0000Z-170727T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 954 AM CDT WED JUL 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES...4 TO 7 FEET SUBSIDING TO 3 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
001 WHUS73 KGRB 262018 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 318 PM CDT WED JUL 26 2017 ...WINDS AND WAVES EASING THIS EVENING... LMZ541>543-270000- /O.CON.KGRB.SC.Y.0053.000000T0000Z-170727T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 318 PM CDT WED JUL 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHWEST 10 TO 15 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
350 WHUS73 KGRB 270001 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 701 PM CDT WED JUL 26 2017 LMZ541>543-270115- /O.EXP.KGRB.SC.Y.0053.000000T0000Z-170727T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 701 PM CDT WED JUL 26 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 3:40 AM CDT, 14 minutes earlier.
Area forecast discussion, Jul 25, 3:40 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 340 AM CDT Tue Jul 25 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 339 AM CDT Tue Jul 25 2017 Despite high pressure over the Great Lakes region, an area of showers continues to steadily track east through the upper Mississippi Valley early this morning. The main question is how far east these showers will make it as the atmosphere is quite dry downstream. Therefore will introduce POPs across the western part of the cwa this morning and keep the east dry, however this could be updated with future forecasts if this activity holds together. An approaching frontal boundary will bring an increased chance for showers and thunderstorms tonight into Wednesday. This frontal boundary will be slow moving, bringing the chance for multiple rounds of convection as it tracks through the western Great Lakes region. In addition, there will be a risk for severe weather during this period as MUCAPEs increase to 1000 to 2000 J/kg with bulk shear values of 30 to 50 knots. The main question regarding severe potential will be timing, as lift doesn't always coincide with the best instability or shear values. Also of concern Wednesday is cloud cover keeping instability limited as the frontal boundary moves through. Overall confidence in severe potential is fairly low given the substantial capping in place and the uncertainty regarding the timing of the dynamics with the instability and shear. What appears to be a bit more certain is the potential for heavy rain as PWATs increase to around 2 inches tonight and Wednesday. Given the potential for several rounds of heavy rain localized flooding is certainly a concern, particularly over areas that have recently received heavy rainfall such as northeast and east- central Wisconsin. .LONG TERM...Wednesday Night Through Monday Issued at 339 AM CDT Tue Jul 25 2017 Typical summertime pattern expected to continue through the period with chances of thunderstorms at times with the core of the hot weather expected to stay across the western United States. So far this summer, Green Bay has not hit 90 degrees despite temperatures running at least a few degrees above normal so far this summer. With the expected pattern, it does not look likely Green Bay will hit 90 degrees during the next week. For Wednesday night, a cold front will continue to sag southward and move south of the area by late evening. Ongoing convection is expected with the front. Some of the storms could be strong or severe with damaging winds and large hail. Clouds will be on the decrease after midnight from north to south. On Thursday, models indicating an upper level disturbance and compact 500mb trough moving across the western Great Lakes. Models do not do much with this feature, but it was worthy of adding a small chance of showers and storms. Since there was uncertainty in the forecast with the extent of the rain, only added a chance of rain during the daytime. Later shifts may need to add rain into the forecast for early Thursday evening as well across northeast Wisconsin if this feature slows down by a few hours. A fairly cool night is in store Thursday night with lows dropping into the middle to upper 40s in the typical cold spots across the north with 50s elsewhere. Daytime highs on Friday should rebound nicely with highs around 80. Similar conditions are expected again Friday night and Saturday, although lows Friday night are expected to be a few degrees warmer. There are small chances of showers and storms Sunday into Monday, but confidence is low if rain would occur. Latest numerical guidance indicating cooler than normal conditions are possible across northern Wisconsin early next week. && .AVIATION...for 06Z TAF Issuance Issued at 1022 PM CDT Mon Jul 24 2017 High pressure will be over the region overnight, with only cirrus invading from the west. Fog potential continues to look too patchy to include in the tafs. As the high departs on Tuesday, increasing southerly winds will draw in more moisture, resulting in scattered cu formation by late morning to early afternoon. Then lower cigs, possibly mvfr, to arrive Tuesday evening ahead of a cold front over north-central WI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......Eckberg AVIATION.......MPC
Hazardous weather outlook, Jul 24, 2:29 PM CDT, 13 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 229 PM CDT Mon Jul 24 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 229 PM CDT Mon Jul 24 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Rest of This Afternoon and Tonight There is a High Swim Risk along the Lake Michigan shoreline today through this evening across Kewaunee and Manitowoc Counties. Dangerous waves and life-threatening currents are expected, and a Beach Hazards Statement is in effect. People visiting area beaches should exercise caution when swimming today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight risk of severe thunderstorms across central and north central Wisconsin Tuesday night into early Wednesday as a complex of storms approaches from the west. This slight risk of severe storms continues on Wednesday into Wednesday evening as a cold front moves through the region. Damaging winds and large hail will be the main threats. Heavy rain and localized flooding are also possible with any of these storms. There is also a chance of thunderstorms next Sunday. It is too early to determine whether any of these storms may become severe. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon or tonight. LMZ521-522-541>543-251930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 229 PM CDT Mon Jul 24 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Gusty northeast winds will create conditions hazardous to small crafts for the remainder of the afternoon hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Wednesday afternoon and evening. Some storms could become severe, producing large hail and damaging winds. There is also a chance of thunderstorms next Sunday. It is too early to discern the severe weather threat at this time. TDH/TDH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:12 PM CDT | Special Weather Statement | GRB | Langlade, Menominee, Shawano | 48 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.